Similar solutions and the asymptotics of filtration equations

S. Kamin Kamenomostskaya*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this paper we consider the asymptotic behavior of solutions of the quasilinear equation of filtration as t→∞. We prove that similar solutions of the equation ut = (uλ)xx asymptotically represent solutions of the Cauchy problem for the full equation ut = [φ(u)]xx if {greater-than with question mark above}φ(u) is "close" to uλ for small u.

Original languageEnglish
Pages (from-to)171-183
Number of pages13
JournalArchive for Rational Mechanics and Analysis
Issue number2
StatePublished - Jun 1976


Dive into the research topics of 'Similar solutions and the asymptotics of filtration equations'. Together they form a unique fingerprint.

Cite this